Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 198, NWS Tulsa, OK

October 17, 2007Adair County, Delaware County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 4:03 PM CDT for Adair County, Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 4:03 PM CDT (21:03 UTC)
Expired
Oct 17, 2007, 4:45 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Adair County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 4:10 PM CDTFUNNEL CLOUDGentry, ARFUNNEL CLOUD TRACKED BETWEEN SILOAM SPRINGS TO GENTRY TO HIWASSE.
Oct 17, 4:10 PM CDTTSTM WND DMGGentry, ARSEVERAL TREE LIMBS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 10:43 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 172103
SVRTSA
ARC007-OKC001-041-172145-
/O.NEW.KTSA.SV.W.0198.071017T2103Z-071017T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 445 PM CDT

* AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR WATTS...MOVING NORTHEAST AT
  45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SILOAM
  SPRINGS...GENTRY...SPRINGTOWN...DECATUR...MAYSVILLE...GRAVETTE AND
  HIWASSE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3610 9450 3609 9454 3606 9454 3605 9455
      3613 9473 3651 9460 3650 9423 3649 9421
TIME...MOT...LOC 2103Z 207DEG 41KT 3617 9458

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 4:01 PM CDT, 2 minutes earlier.

Area forecast discussion, Oct 17, 4:01 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT WED OCT 17 2007

.MESOSCALE UPDATE...
THUNDERSTORMS HAVE BECOME MORE SURFACED BASED
MOVING INTO TULSA AS EXPECTED AND WE ARE RECEIVING
NUMEROUS REPORTS OF DOWNED POWER LINES IN TULSA...
WITH A MEASURED GUST TO 62 MPH IN WEST TULSA.
THIS LINE OF STORMS CROSSING TULSA WILL CONTINUE
TO BE SEVERE...WITH THE OTHER STORMS IN THE CWA
ALSO LIKELY TO GAIN SEVERE WEATHER POTENTIAL.

DISCRETE CELLS HAVE DEVELOPED IN CENTRAL OKLAHOMA
WITH ADDITIONAL CELLS LIKELY TO DEVELOP FURTHER SOUTH
OVER THE NEXT 3 HOURS.  THESE CELLS WILL MOVE
INTO EASTERN OKLAHOMA THIS EVENING AS
THE WIND PROFILES CONTINUE TO BECOME INCREASINGLY
FAVORABLE FOR TORNADOES.

THE MAJOR SEVERE WEATHER OUTBREAK IS BEGINNING.
SIGNIFICANT WIND DAMAGE...VERY LARGE HAIL AND TORNADOES
ARE LIKELY WITH THE POTENTIAL FOR STRONG TORNADOES
AS WELL.

THE STORM IN THE NORTH SIDE OF THE OKLAHOMA CITY
METRO AREA EXTRAPOLATES TO SOUTHWEST PAWNEE COUNTY
JUST AFTER 5PM.  THIS STORM WILL HAVE A CHANCE TO
INTERACT WITH THE BOUNDARY FROM THE PREVIOUS STORMS
AND THIS WILL ENHANCE ITS TORNADO POTENTIAL.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, Oct 17, 11:54 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1153 AM CDT WED OCT 17 2007

...A TORNADO OUTBREAK IS EXPECTED ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS LATER TODAY AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....AFTER 12PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
SEVERE THUNDERSTORMS WILL MOVE ACROSS NORTHEAST OKLAHOMA
DURING THE AFTERNOON.  INITIALLY THE STORMS HAVE BEEN
ELEVATED...BUT WILL BECOME MORE SURFACE BASED.
THIS INCREASES THE POTENTIAL THAT DAMAGING WINDS WILL ALSO
DEVELOP WITH THESE STORMS...AND AS WIND PROFILES CONTINUE
TO IMPROVE THIS AFTERNOON...SOME TORNADO RISK WILL ALSO
DEVELOP WITH THESE STORMS.

DURING THE AFTERNOON...SUPERCELL THUNDERSTORMS WILL DEVELOP
IN CENTRAL OKLAHOMA AS THE DRY LINE ADVANCES EASTWARD.  THESE
STORMS WILL MOVE INTO EASTERN OKLAHOMA AFTER 5PM.  WIND AND
INSTABILITY PARAMETERS OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS WILL BE VERY FAVORABLE FOR SEVERE WEATHER AS THESE
STORMS MOVE INTO THE REGION...INCLUDING A SIGNIFICANT
RISK FOR TORNADOES...HAIL TO BASEBALL SIZE AND WIND GUSTS
TO 75 MPH.

RATHER THAN A SOLID LINE OF STORMS FORMING...THE STORMS
MAY STAY CELLULAR FOR SOMETIME INTO THE EVENING...WHICH
PROLONGS THE WINDOW OF OPPORTUNITY FOR TORNADO FORMATION.
THERE IS THE POTENTIAL FOR LONG-TRACK STRONG TORNADOES.

SCATTERED SUPERCELL STORMS ARE EXPECTED TO DEVELOP ACROSS
THE LENGTH OF EASTERN OKLAHOMA THIS EVENING AND MOVE INTO
NORTHWEST ARKANSAS LATE THIS EVENING WITH THE CONTINUED
RISK FOR SIGNIFICANT SEVERE WEATHER...INCLUDING THE RISK
OF A STRONG TORNADO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER EVENTS IN THE AREA.  ACTIVATION OF THE
REGIONAL SKYWARN NETWORK WILL OCCUR THIS AFTERNOON.
LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS.  EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY
SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Oct 17, 2:45 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT WED OCT 17 2007

OKZ054>056-060-061-064>067-070-172030-
CREEK OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE
OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
245 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...WESTERN WAGONER...WESTERN ROGERS...WESTERN NOWATA...
     WASHINGTON...EASTERN OSAGE...EASTERN CREEK AND TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE

AT 245 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF HULAH TO 5 MILES NORTH OF
CLEARVIEW...MOVING NORTHEAST AT 50 MPH.

A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WESTERN
WAGONER...WESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
OSAGE...EASTERN CREEK...EASTERN OKFUSKEE AND TULSA COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 330 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

TORNADO WATCHES ARE ALSO IN EFFECT FOR THESE SAME AREAS THIS
AFTERNOON.

LAT...LON 3556 9567 3556 9583 3547 9585 3547 9588
      3538 9587 3538 9621 3700 9611 3700 9557
TIME...MOT...LOC 1945Z 229DEG 45KT 3702 9602 3552 9612
Special weather statement, Oct 17, 3:11 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT WED OCT 17 2007

OKZ064-066-172045-
CREEK OK-OKMULGEE OK-
311 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE AND EASTERN CREEK

AT 311 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF SLICK...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...SLICK...KIEFER...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT.

LAT...LON 3605 9603 3604 9602 3594 9603 3564 9629
      3566 9643 3608 9621 3609 9603
TIME...MOT...LOC 2011Z 214DEG 49KT 3572 9632
Special weather statement, Oct 17, 3:22 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT WED OCT 17 2007

OKZ064>066-172045-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
322 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE AND SOUTHEASTERN CREEK

IN EAST CENTRAL OKLAHOMA
     EASTERN OKFUSKEE

AT 322 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF OKEMAH...MOVING NORTHEAST AT
65 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...LIBERTY...OKEMAH...CLEARVIEW...OKFUSKEE...PRESTON...BEGGS
AND HECTORVILLE.

A LARGE PORTION OF NORTHWESTERN OKMULGEE...SOUTHEASTERN CREEK AND
EASTERN OKFUSKEE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
345 PM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT.

LAT...LON 3585 9583 3529 9627 3543 9636 3586 9613
      3587 9583
TIME...MOT...LOC 2022Z 207DEG 58KT 3543 9627
Special weather statement, Oct 17, 3:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT WED OCT 17 2007

OKZ060-061-064-172115-
CREEK OK-ROGERS OK-TULSA OK-
331 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS...EASTERN CREEK AND TULSA

AT 331 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
WEST OF KIEFER...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...BIXBY...JENKS...OWASSO...
GLENPOOL...SPERRY...COLLINSVILLE...MOUNDS...KIEFER AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3642 9565 3586 9590 3587 9620 3618 9603
      3618 9601 3641 9598
TIME...MOT...LOC 2031Z 210DEG 56KT 3599 9612
Special weather statement, Oct 17, 3:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT WED OCT 17 2007

OKZ058-172130-
OTTAWA OK-
354 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 354 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF AFTON...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN
AND PICHER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9474 3700 9463 3698 9460 3668 9473
      3668 9498 3701 9486 3701 9476
TIME...MOT...LOC 2054Z 197DEG 47KT 3672 9484
Special weather statement, Oct 17, 3:56 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT WED OCT 17 2007

ARZ001-OKZ063-069-172145-
ADAIR OK-BENTON AR-DELAWARE OK-
356 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 356 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF BALLARD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BALLARD...WATTS...WEST
SILOAM SPRINGS...FAIRMOUNT...MILLER...SILOAM SPRINGS...SULPHUR
SPRINGS...GENTRY...MAYSVILLE...GRAVETTE...LAKE FRANCIS...GALLITIN...
SPRINGTOWN...HIGHFILL...CHEROKEE CITY...VAUGHN...DECATUR...
CENTERTON...HIWASSE AND BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9411 3610 9448 3610 9454 3609 9454
      3603 9454 3601 9456 3609 9476 3649 9461
TIME...MOT...LOC 2056Z 209DEG 47KT 3613 9460

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:03 AM CDTSpecial Weather StatementTSAOsage57 min
Oct 17, 7:55 AM CDTSpecial Weather StatementTSAOsage65 min
Oct 17, 10:30 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee75 min
Oct 17, 11:34 AM CDTSevere Thunderstorm WarningTSAOsage, Washington71 min
Oct 17, 1:44 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Osage, Pawnee46 min
Oct 17, 2:22 PM CDTSpecial Weather StatementTSACreek, Okfuskee38 min
Oct 17, 2:45 PM CDTSpecial Weather StatementTSANowata, Okmulgee, Tulsa, Washington45 min
Oct 17, 3:11 PM CDTSpecial Weather StatementTSACreek34 min
Oct 17, 3:22 PM CDTSpecial Weather StatementTSAOkfuskee23 min
Oct 17, 3:31 PM CDTSpecial Weather StatementTSATulsa44 min
Oct 17, 3:46 PM CDTSevere Thunderstorm WarningTSATulsa27 min
Oct 17, 3:49 PM CDTSevere Thunderstorm WarningTSAOkmulgee14 min
Oct 17, 3:51 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner54 min
Oct 17, 3:54 PM CDTSpecial Weather StatementTSAOttawa36 min
Oct 17, 4:05 PM CDTTornado WarningTSADelaware40 min
Oct 17, 4:20 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers44 min
Oct 17, 4:26 PM CDTSpecial Weather StatementTSAChoctaw49 min
Oct 17, 4:32 PM CDTSevere Thunderstorm WarningTSACraig44 min
Oct 17, 4:34 PM CDTSevere Thunderstorm WarningTSAChoctaw56 min
Oct 17, 4:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee91 min
Oct 17, 5:00 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Oct 17, 6:10 PM CDTTornado WarningTSALeFlore38 min
Oct 17, 6:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington74 min
Oct 17, 6:33 PM CDTSevere Thunderstorm WarningTSACreek57 min
Oct 17, 6:50 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee70 min
Oct 17, 6:55 PM CDTSpecial Weather StatementTSALeFlore50 min
Oct 17, 6:57 PM CDTSevere Thunderstorm WarningTSANowata78 min
Oct 17, 3:56 PM CDTSpecial Weather StatementTSABenton49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.